# SDR MEJA9503001

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC575
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 2762114003
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AIRCRAFT PHASE 3 INSPECTION, THE NUMBER ONE ENGINE TRUSS WAS FOUND TO BE CRACKED AT THE UPPER FORWARD FIREWALL ATTACH POINT.  REPLACED TRUSS WITH NEW TRUSS IN ACCORDANCE WITH THE FAIRCHILD AIRCRAFT INCORPORATED MAINTENANCE MANUAL 71-20-20.  AIRCRAFT RETURNED TO SERVICE.
